# SDR G02R05012017001

- Difficulty date: April 12, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Filed by: Gulfstream Aerospace Corporation, repair station G02R813X
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 10,516 hours, 3,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1159BM5051449
- Part serial: NSN
- Condition: Corroded
- Location: Bs 465-469
- Part time: 10,516 hours, 3,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND SEAT TRACK LOCATED BETWEEN L4 SEAT AND AFT FACING DOUBLE CORRODED WHICH REQUIRED REMOVAL OF TANG PAIRS PER REPAIR.
